| Catalog Number |
100/189/075 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that prior to patient use, when it came to inflating it, the balloon stuck to the tube.The problem was reported before use on the patient.
Additional Manufacturer Narrative
H3 and h6.Evaluation codes: updated.One device sample was received in used condition, in a plastic bag without the original packing.During visual inspection, the cuff was found to be adhered to the tube.The cause was a bonding issue during manufacturing.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.The failure mode will be monitored for threshold or escalation.